|which Medication Best with kivexa??
May 7, 2009
I am HIV+ since 1989. I started my first medication in 1996 with AZT. Then Added 3TC then Ziagan which is TRIZIVIR. two years ago we changed to KIVEXA and Atazanavir(400m.g) My viral load is undectatable and CD4 count is always above 600. I am not happy with Rayataz because of side effect discoloration. I am thinking to change to something else what is your adivice? Thank you.
| Response from Dr. Young
Hello and thanks for your post.
If you wanted to stay with protease inhibitors, there have been a lot of studies of Kivexa with fosamprenavir (Telzir, Lexiva in the US) with or without ritonavir-boosting. There are also studies with lopinavir/ritonavir (Kaletra). If one wanted to change from PI to NNRTI, there are also large clinical trials that support the use of Kivexa with efavirenz (Sustiva).
None of these options will result in the yellowing of the skin (jaundice) that you're experiencing.
I hope this is helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Vomiting An Early Sign Of HIV?
- How Do You Know If You Have Oral Thrush?
- Fatigue After Breast Sucking Worried I Have HIV
- Loose Stool After Oral Sex On A Woman Does It Mean I Have HIV
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.